I have a vitamin B12 deficiency with leg cramps and anterior shin splint. Will it get cured forever or not. Will I be able to jog henceforth?
Probably. Leg cramping is due to venous disease (venous incompetence), heavy exercise, prolonged standing/working on legs, low potassium, calcium, magnesium. Vit B12 def can cause neurological symptoms like numbness/tingling, but has no bearing on cramping. Shin splint is muscle strain of anterior/posterior tibialis muscle from overuse. After rest/rehab you may resume jogging.
Maybe. First fix the vitamin deficiency (and address any underlying cause). Let the shin splints heal. Then begin jogging again at a slow pace, respecting your body and pulling back when there's pain. If the shin splints return, there are many, many other exercises you might enjoy that won't aggravate them.
Yes. Improve the B12 deficiency to help with energy. Leg cramps can also be due to low magnesium so take chelated magnesium which can help and probiotics to help with absorption of your vitamins.
Yes........... Shin splints are due to musculoskeletal reasons......For leg cramps fist thing rule out deonditioning. Vitamin B12 has nothing to do with it. See a good musculoskeletal specialist for your shin splint and leg cramps.
Not B12. I agree with the others. B12 isn't liekly to be the cause of you cramps and shin splints. Treat the vitamin deficiency but it is likely that you will need physical therapy for the shin splints. The therapy might help your carmps too, but if it doesn't, a different cause for the crfamps will need to be looked into.
Deficiency? Not sure I understand the question. I am having a hard time understanding why a young male has the deficits that you have. These deficiencies do not generally cause knee problems. Please check the diagnosis.
Ask your DR about. The causes of your deficiency. Are there any pituitary, stomach, intestinal, kidney, autoimmune conditions that contribute to these? Ask about the diagnosis of your knee pain-? Arthritis, tendinitis etc. Any weight problem that contributes to your knee condition? Finding the root cause will help in the treatment and management. Bless u!
I'ma long term user of omeprazole & also on domperidone. I get fatigued a lot cud this b vitamin B12 deficiency & if so when would b best to supplement?
Switch. I would switch to Pepcid (famotidine). The biggest problem with ppi's like Omeprazole is calcium absorption. As far a vit b 12 issues, if it is not absorbing and you are taking large oral doses, you need to get injections. Don't get too concerned with the name brands, most are the same. If you have any concerns go to comsumerlabs. Com, they do quality control as a third party.
Many causes. There's so many causes for fatigue. If this is really troubling you get a check up. B12 deficiency, among other causes are really easy to check. It's unlikely B12 def it's the cause but again anything possible. Stress, other causes of anemia and thyroid are among some things to look into.
See details. Stop the omeprazole. A recent study: proton pump inhibitor and histamine 2 receptor antagonist use and vitamin B12 deficiency jameson r. Lam, mph1; jennifer l. Schneider, mph1; wei zhao, mph1; douglas a. Corley, md, phd1 showed that Omeprazole and other proton pump inhibitors can cause B12 deficiency.
I had 5 injections 1 a week for vitamin B12 deficiency. Now I wait till April 8th. How long before the symptoms get better. I'm also pre menopause.
Days. Most patients I've treated for true B12 deficiency felt dramatically better within days, even before anemia was completely corrected.
Can I ask you. I have vitamin B12 Deficiency. I get injections. Am I more prone to infections. Will it stop when you have enough injections to put up b12?
No. You've got enough B12 after your first injection. It's like filling your gas tank. Be thankful that getting diagnosed with the deficiency and starting the injections saved you from horrendous brain damage and a lingering, miserable death, as happened in the old days. Manage the infections as they arise. I'm glad you're vigilant about your health -- you probably already saved your life.
Hi I have vitamin B12 Deficiency. Doc didn't say pernicious anemia. Everyone said I'm going to get cancers. God im so scared. I've started injections?
B12 def. Are you vegetarian or vegan, they have B12 issues at times because B12 sources are animal. May also be ileitis or intestinal issues where B12 is absorbed (if not pernicious anemia) or dietary/ age. If you are on injections and you level are adequate (I like above 400) I would not be concerned, don't worry.
I'm vitamin B12 deficiency. I get injections will have my 5th one tomorrow. Then wait 3 months. My reading was 160.What good is 1ml. If your deficiency.
Consult doctor. You B12 reading is lower than desired, It should be above 250. 1.0 mL contains enough B12 to last normal person for three months, but since your level is low before the injection, discuss with your doctor if you should take the injection monthly rather than every three months.
Yes. Yes. Their is treatment for it.
B12 supplements. It is important to figure out why you are B12 deficient. This will also help to determine what treatment is most appropriate. For many, taking B12 supplements by mouth in high enough dose can overcome absorption problems (1000mcg/day). For others, B12 injections are needed, either short-term or lifelong.
B12. Blood work should be low with elevated methylmelonic acid level.